Bounded cohomology characterizes hyperbolic groups. Mineyev, I. The Quarterly Journal of Mathematics, 53(1):59–73, 2002. bibtex @article{mineyev_bounded_2002,
title = {Bounded cohomology characterizes hyperbolic groups},
volume = {53},
number = {1},
journal = {The Quarterly Journal of Mathematics},
author = {Mineyev, Igor},
year = {2002},
pages = {59--73},
}
Downloads: 0
{"_id":"JRabSi7gGn8xjTiSB","bibbaseid":"mineyev-boundedcohomologycharacterizeshyperbolicgroups-2002","author_short":["Mineyev, I."],"bibdata":{"bibtype":"article","type":"article","title":"Bounded cohomology characterizes hyperbolic groups","volume":"53","number":"1","journal":"The Quarterly Journal of Mathematics","author":[{"propositions":[],"lastnames":["Mineyev"],"firstnames":["Igor"],"suffixes":[]}],"year":"2002","pages":"59–73","bibtex":"@article{mineyev_bounded_2002,\n\ttitle = {Bounded cohomology characterizes hyperbolic groups},\n\tvolume = {53},\n\tnumber = {1},\n\tjournal = {The Quarterly Journal of Mathematics},\n\tauthor = {Mineyev, Igor},\n\tyear = {2002},\n\tpages = {59--73},\n}\n\n","author_short":["Mineyev, I."],"key":"mineyev_bounded_2002","id":"mineyev_bounded_2002","bibbaseid":"mineyev-boundedcohomologycharacterizeshyperbolicgroups-2002","role":"author","urls":{},"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://bibbase.org/zotero/valeosupero","dataSources":["EnqvB6K2MYgNdp7Kd"],"keywords":[],"search_terms":["bounded","cohomology","characterizes","hyperbolic","groups","mineyev"],"title":"Bounded cohomology characterizes hyperbolic groups","year":2002}